# SDR SWIA2020012147900

- Difficulty date: December 11, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PAX DOOR LOWER EDGE MEMBER AT FS320.163 AT DD8 IS CRACKED. (MARKED).        (C-CHECK)   RO:1/17/2020LOCATED, DRILLED AND INSTALLED NEW PAX DOOR EDGE MEMBER. REF: CRJ-200 SRM CRJ-200 NDTM AND BOMBARDIER DWG.
